# SDR AWXA200201197

- Difficulty date: November 25, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 50,395 hours, 36,111 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 6517688131
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK EXFOLIATION CORROSION WAS FOUND ON THE LOWER SURFACE OF CREASE BEAM SUPPORT ANGLE BS 331, LBL 57, WL 208. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS, REMOVED DAMAGED CREASE BEAM SUPPORT ANGLE BS 331, LBL 57, WL 208; FABRICATED A NEW REPLACEMENT CREASE BEAM SUPPORT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4, & 10-11.
